# SDR DALA2024032603822

- Difficulty date: March 23, 2024
- Submitted: March 26, 2024
- Operation: Air carrier
- Aircraft: N585NW
- Make and model: Boeing 757351
- Aircraft serial: 32985
- Aircraft time: 72,914 hours, 24,027 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Part number: UNKNOWN
- Condition: Loose
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5805 EMERGENCY EXIT SIGN COVER LOOSE / LOCATIONS:610. CORRECTIVE ACTION: RESECURED LENS COVER PREFORMED OPS CK AS PRECAUTION OPS GOOD. (0258611)
